# SDR SWIA200312568

- Difficulty date: October 28, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 24,225 hours, 34,583 cycles
- Engine: Pwa PW118A
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED AP LIGHT ON AFCP KEPT FLASHING WITH ASSOCIATED TRIPLE CHIME IN FLIGHT.  REPLACED CAPTAIN'S SIDE AUTOPILOT COMPUTER.  OPS CHECK GOOD ON GROUND CHECK.
